MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. BD SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd syringe 60ml device experienced a damaged / broken plunger rod.The following information was provided by the initial reporter.The customer stated: the plunger flange broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/9/2021.H.6.Investigation: one sample and photo received for investigation.Upon visual inspection, it can be observed the thumb press of the plunger of the syringe is broken.The broken part was also sent in a bag apart, suggesting the piece was found inside the blister of the device.A device history review was performed for the reported lot 2011701, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Possible root cause is associated with a damage or hit on the plunger during manufacturing process or transport as the broken piece is inside the blister.H3 other text : see h.10.

Brand Name
BD SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13023472
Report Number3003152976-2021-00831
Device Sequence Number11993504
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2011701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown